advertisement
Question
Posted by: YVONNE BOTHA | 2011/02/22

SPOTTING

HI, I had a petogen injection in dec. last year and for the first 2 mnth it went well - this month however iv been spotting on and off for about 2 weeks. Is this normal for the 1st time on the injection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal and often gets better after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/02/24

This is normal and often gets better after the second injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement